# SDR SWIA202157508

- Difficulty date: February 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.621.00 REAR PRESSURE BULKHEAD HAS TOOLING DAMAGE LOCATED AT WL105, BUTT LINES LBL18, LBL27, RBL9, RBL27, AND RBL36. DAMAGE MEASURES APPROX. 0.125" DIA X 0.006" DEEP.     (C-CHECK RO 4/12/2021)    REPAIRED FS 621.00 REAR PRESSURE BULKHEAD TOOLING DAMAGE LOCATED AT WL 105 BUTT LINES LBL 18, RBL 27, RBL 9, RBL 27, AND RBL 36 IAW MHIRJ REO 601R-53-61-7587 REV -- DATED 2021-03-16 AND SKY CARD 51-900-1003-SKY WEIGHT CHANGES ARE DOCUMENTED ON CP # 21955585 FORM 337 IS ATTACHED REF ATTACHED CONTINUATION FOR DETAILS OF WORK PERFORMED
